# SDR DALA13037605523

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 83,488 hours, 35,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS DAMAGED 29D.  INSTALLED A NEW LENS.
